# SDR SWIA201743491

- Difficulty date: June 19, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 35,187 hours, 29,866 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON PANEL 699AB ON RT AILERON.  REMOVED  AND REPLACED THE PANEL IAW SRM.
